Originally Posted by winking2
Well I'm back here to ask about another issue I have been dealing with while on paxil and I am not sure if it is a side effect. Well, I have only been on it for 5 days now. I am an emotional eater which was part of the reason why I feared going on paxil because it can increase hunger, and weight. But all today I have not felt like eating at all. I actually have to remind myself to eat. I feel full. That is NOT something I have had happen to me before. Usually I have to try with all my might not to eat. I still know it's too early to tell, but did anyone else experience loss of appetite on this pill? If it is the pill at all. What I am hoping most is that my emotional eating will go away with this pill being that I eat due to depression. Right now I am not sure if my emotional eating has faded at all, because it usually kicks in at night..but so far I have been physically full to where I cannot even think of eating a lot.
I've personally never had this happen before... but medications are different for everyone.
Typically Paxil shouldn't do that ...as far as I know, part of the reason the doctors suggested Paxil to me years ago, was because I was also struggling with an eating disorder, and this is one of the medications that supposedly shouldn't have an affect on appetite, especially not in terms of decrease.
Buuuut, if you are still having issues, I'd contact your doctor or pharmacy asap and talk with them.